default-icon
104 fever vomit leg pain
Hi my mother has very high fever since yeaterday, vomit and unberable leg pain. Taken medicin from doctor but no releaf.
112 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. It would have been better if you had posted a photo of the prescription she is on. Is the fever reducing after taking paracetamol or not? Since the fever is very high and she has vomiting, it is important to maintain her hydration. Kindly consult your general physician again. She might need admission based on her hydration, fever and other vitals.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.